MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a, patient information: a4, a5: unknown/not provided.Device evaluation: product was not returned therefore evaluation of the device was not possible.The manufacturing records review shows that the unit was released within specification.Based on the complaint investigation results, the product was released within specifications and a relationship between the device and the reported incident could not be determined.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.Attempts have been made to obtain the missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the johnson and johnson(jnj) intraocular lens (iol) was explanted from the patient¿s left eye due to them experiencing halos and glare.The iol was replaced with a non jnj lens.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: this is to correct the initial submission section b3 date of event: it stated jan 11, 2023 but should have been left blank and explained in h10.The field below is updated: section b3 date of event: the exact date is unknown.The best estimate is between the implant and explant dates (b)(6), 2021, through (b)(6), 2023, respectively.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16820493
Report Number3012236936-2023-00840
Device Sequence Number15236893
Product Code MFK
UDI-Device Identifier05050474750722
UDI-Public(01)05050474750722(17)240908
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale